# SDR DALA2025061004420

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 15,740 hours, 7,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS REPORT PROPANE SMELL NEAR ROW 19 ON TAXI-IN. C/W W/C 0550-2001. PERFORMED ENGINE RUN'S/ APU/ PACK OPERATIONS WITH SMOKE+ FUMES KIT SENT RESULTS TO MCC WAS NOTIFIED W/C 0550-2003 NOT REQUIRES. R/R RECIRC FILTER IAW A220 AMP BD-500-A-J21-22-03-01AAA-720A-A. ACCOMPLISHED AMDS 0550-9001-A220. (LP# 7411302, 1007753)
